Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 73, NWS Eureka, CA

September 18, 2020

NWS Eureka, CA issued this small craft advisory at Sep 18, 2020, 8:12 AM PDT. It took effect at Sep 19, 2020, 5:00 PM PDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2020, 8:12 AM PDT (15:12 UTC)
In effect from
Sep 19, 2020, 5:00 PM PDT
Expired
Sep 21, 2020, 9:00 AM PDT
In force
40 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

904 
WHUS76 KEKA 181512
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
812 AM PDT Fri Sep 18 2020

PZZ475-182315-
/O.NEW.KEKA.SC.Y.0073.200920T0100Z-200921T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
812 AM PDT Fri Sep 18 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 5 PM PDT
SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 PM Saturday to 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
895 
WHUS76 KEKA 182102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
202 PM PDT Fri Sep 18 2020

PZZ475-190515-
/O.EXT.KEKA.SC.Y.0073.200920T0000Z-200921T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
202 PM PDT Fri Sep 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM SATURDAY TO 11 PM
PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 PM Saturday to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
329 
WHUS76 KEKA 190500
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1000 PM PDT Fri Sep 18 2020

PZZ475-191200-
/O.CON.KEKA.SC.Y.0073.200920T0000Z-200921T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1000 PM PDT Fri Sep 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO
11 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 PM Saturday to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
023 
WHUS76 KEKA 190939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
239 AM PDT Sat Sep 19 2020

PZZ470-191745-
/O.EXB.KEKA.SC.Y.0073.200920T1000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
239 AM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM PDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and steep
  seas building to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM to 7 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-191745-
/O.EXT.KEKA.SC.Y.0073.200920T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 AM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and steep
  seas building to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 PM this afternoon to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
482 
WHUS76 KEKA 191602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
902 AM PDT Sat Sep 19 2020

PZZ475-200015-
/O.CON.KEKA.SC.Y.0073.200920T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
902 AM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas building to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 PM this afternoon to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-200015-
/O.CON.KEKA.SC.Y.0073.200920T1000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
902 AM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM PDT
SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and steep
  seas building to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM to 7 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
785 
WHUS76 KEKA 192107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
207 PM PDT Sat Sep 19 2020

PZZ475-200515-
/O.CON.KEKA.SC.Y.0073.200920T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
207 PM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas building to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 PM this afternoon to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-200515-
/O.CON.KEKA.SC.Y.0073.200920T1000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
207 PM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM PDT
SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  steep seas building to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM to 7 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
836 
WHUS76 KEKA 200346
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
846 PM PDT Sat Sep 19 2020

PZZ475-201200-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
846 PM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and steep
  seas building to around 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 5 PM this afternoon to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-201200-
/O.CON.KEKA.SC.Y.0073.200920T1000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
846 PM PDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM PDT
SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  steep seas building to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM to 7 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
353 
WHUS76 KEKA 200922
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
222 AM PDT Sun Sep 20 2020

PZZ475-201730-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
222 AM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. Strongest in the
  lee of Cape Mendocino.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-201730-
/O.CON.KEKA.SC.Y.0073.200920T1000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
222 AM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and steep
  seas building to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
260 
WHUS76 KEKA 201510
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
810 AM PDT Sun Sep 20 2020

PZZ470-202315-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
810 AM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and steep
  seas to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-202315-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
810 AM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. Strongest in 
  the lee of Cape Mendocino.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
007 
WHUS76 KEKA 202110
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
210 PM PDT Sun Sep 20 2020

PZZ470-210200-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
210 PM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING...

* WHAT...North winds 15 kt with gusts up to 25 kt and steep seas 
  to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-210515-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
210 PM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  steep seas to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. Strongest in 
  the lee of Cape Mendocino.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
887 
WHUS76 KEKA 210146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
646 PM PDT Sun Sep 20 2020

PZZ470-210300-
/O.EXP.KEKA.SC.Y.0073.000000T0000Z-200921T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
646 PM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING...

$$

PZZ475-211000-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
646 PM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. Strongest in 
  the lee of Cape Mendocino.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
007 
WHUS76 KEKA 210339
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
839 PM PDT Sun Sep 20 2020

PZZ475-211145-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
839 PM PDT Sun Sep 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas to around 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. Strongest in 
  the lee of Cape Mendocino.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
429 
WHUS76 KEKA 210934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
234 AM PDT Mon Sep 21 2020

PZZ475-211600-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
234 AM PDT Mon Sep 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  steep seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. Strongest in the
  lee of Cape Mendocino.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS76 KEKA 211602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
902 AM PDT Mon Sep 21 2020

PZZ475-211715-
/O.EXP.KEKA.SC.Y.0073.000000T0000Z-200921T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
902 AM PDT Mon Sep 21 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 3:23 AM PDT, 4 hours 49 minutes earlier.

Area forecast discussion, Sep 18, 3:23 AM PDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
323 AM PDT Fri Sep 18 2020

.SYNOPSIS...Light rain is likely today north of Cape Mendocino. Dry
weather and seasonably warm temperatures will return this weekend
and last through much of next week before the next chance of rain
towards the end of the week.

&&

.DISCUSSION...Radar imagery reveals numerous showers over the
North Coast and adjacent coastal waters this morning as the upper
trough which has been lingering offshore for much of the week
finally moves across northwest California. This will bring
periodic light rain to areas primarily north of Cape Mendocino
today, with amounts generally ranging from a few hundredths to a
tenth of an inch for northern Humboldt to perhaps as much as a
quarter inch for interior Del Norte County. Rain will quickly
taper off this evening as the trough lifts to the northeast.
Zonal flow will then take hold during the weekend as afternoon
highs climb back up to around seasonal normal values in the upper
80s to low 90s across the interior. Generally benign conditions
look to last through much of next week as the pattern gradually
amplifies and flow becomes more southwesterly ahead of the next
trough set to approach the area towards the end of the week. This
will bring the next chance for light rain in the Thursday/Friday
time frame. /CB

&&

.AVIATION...A weak frontal boundary is approaching the area this
morning. Conditions are generally VFR so far this morning. As this
boundary moves onshore around 14Z it is expected to bring MVFR
conditions. There may be a short period of IFR conditions in rain
and mist around midday. Late this afternoon and evening as the
boundary moves inland VFR conditions are expected once again at the
coast. There may be some lingering moisture that allows some fog to
develop late tonight, although confidence is low on this. The HREF
guidance shows fairly high probabilities of VFR conditions, but the
NAM indicates the potential for fog overnight. Farther inland VFR
conditions are expected to persist at KUKI. MKK

&&

.MARINE...Southerly winds are in place across the waters this
morning They are currently around 10 to 15 KT with a few gusts to 20
KT to the north of Cape Mendocino. These southerly winds are
expected to persist through the day and develop some 2 to 4 foot
steep seas. There are also a couple small swells moving through the
waters. A westerly swell of around 3 feet at 8 seconds and a
southerly swell around 2 feet at 11 seconds.

Early Saturday morning winds will shift back to the north and start
to increase to around 5 to 15 kt by midday. The winds will
strengthen in the southern waters first. These winds will continue
to increase Saturday night into Sunday as high pressure builds into
the area. Models are in good agreement that these winds will peak
sunday morning around 20 to 25 kt and then start to slowly diminish.

Monday an approaching shortwave trough will weaken winds to around 5
to 10 kt in most areas. A series of shortwave is expected through
the week and will likely bring some periods of southerly winds,
however these are small confidence is low on the timing of
individual waves. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 18, 3:32 AM PDT, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
332 AM PDT Fri Sep 18 2020

CAZ101>115-191045-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
332 AM PDT Fri Sep 18 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.